# SDR QXEA2010121400891

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - AFT CARGO COMPARTMENT FLOOR PANEL 144GH IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-00-00-02, MEASURED A NOMINAL THICKNESS OF .042" AND A MIN REMAINING THICKNESS OF .032" FOUND PANEL TO BE OUT OF LIMITS IAW SRM 51-14-00-00-01.  MATCH DRILLED HOLES IN NEW PANEL IAW SRM 51-40-07.  ALODINED AND PRIMED AS NEEDED IAW SRM 51-21-10 AND 51-25-10.
